# SDR TRAX200600627

- Difficulty date: August 16, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,394 hours, 19,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC NR 252, RBL 900 O/B CLIP CRACKED FRAME BS 280. REPAIRED IAW ALL SRMS.
